# SDR SWAA2022022201044

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 47,798 hours, 27,971 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Fitting
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEEM RH PANEL SUPPORT FITTING AT STA. 540 UNDER PANEL 193E BROKEN. / REPLACED FITTING REFERENCING SRM 51-40-02.
